# SDR QXEA2020042800160

- Difficulty date: April 27, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 20,709 hours, 22,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Jammed
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED THAT WHEN TRYING TO PRESS THE MAIN CABIN DOOR RELEASE BUTTON (OUTSIDE OF AC) THAT THE BUTTON JAMS ON THE MCD LEVER. UNABLE TO OPEN FROM OUTSIDE. REMOVED FROM SERVICE PERFORMED OPS TEST OF THE MAIN CABIN DOOR IAW Q400 AMM 52-11-00-710-802. OPS TEST GOOD. NO FURTHER DEFECTS NOTED.E. AIRCRAFT RETURNED TO SERVICE.
